# SDR USAA2012022200008

- Difficulty date: February 10, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 26,177 hours, 20,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK,  DELAMINATION ON FLOOR PANEL 261BG BETWEEN FR64 TO FR66 & BETWEEN Y765 TO Y1732.  REPLACED FLOOR PANEL  IAW SRM 53-02-00, IRM 9701 REV G & EA 500540.
